Cebysev's Type Inequalities and Power Inequalities for the Berezin Number of Operators

Garayev M. T. , YAMANCI U.

FILOMAT, vol.33, no.8, pp.2307-2316, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 8
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1908307g
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.2307-2316


We give operator analogues of some classical inequalities, including Cebysev type inequality for synchronous and convex functions of selfadjoint operators in Reproducing Kernel Hilbert Spaces (RKHSs). We obtain some Berezin number inequalities for the product of operators. Also, we prove the Berezin number inequality for the commutator of two operators.